# SDR R61A20110075

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 7,100 hours, 4,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8000306
- Part serial: F1117
- Condition: Failed
- Location: Landing Gear
- Part time: 6,567 hours, 4,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LG WOW SYS FAIL MSG IN FLIGHT, DECLARED AN EMERGENCY AND DIVERTED TO ICT.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED PSEM 1 PER EMB AMM, AND OPS CHECK GOOD.
